# SDR DXTA2023122110384

- Difficulty date: December 20, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N466QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500757
- Aircraft time: 128 hours, 91 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Switch
- Part number: 3032408325
- Part serial: 1355
- Condition: Faulted
- Location: Unknown
- Stage of operation: LD
- How discovered: L
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE FAIL YELLOW CAS DISPLAYED AFTER LANDING GEAR EXTENDED. GEAR WERE RETRACTED, QRH WAS RUN, AND LANDING WAS COMPLETED WITH EMER BRAKE. TIRES APPEAR TO BE IN GOOD CONDITION.  UPON ARRIVAL TO THE AIRPLANE WE INTERROGATED THE CMC FILES, PERFORMED FIM TASK 32-41-00-810-813-A - FAILURE OF BRAKE CONTROL MODULE. CONFIRMED THE PRIMARY PRESSURE SWITCH WAS FAULTY (TOP PRESSURE SWITCH). GAINED ACCESS TO PRIMARY PRESSURE SWITCH AND REMOVED FAULTY PN: 3032408-325 SN: 1355 AND INSTALLED "NEW" PN: 3032409-325 SN: 1316 IAW PHENOM 300 AMM 29-12-03. ALL OPERATIONAL CHECKS GOOD AT THIS TIME.
